How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.M.D.Mazumdar Your Own Question
Dr.M.D.Mazumdar
Dr.M.D.Mazumdar, Doctor
Category: OB GYN
Satisfied Customers: 9434
Experience:  MD (Obst&Gynecology)
1725470
Type Your OB GYN Question Here...
Dr.M.D.Mazumdar is online now

I am regularly visitor to this website, over the past few

Customer Question

Hi I am regularly visitor to this website, over the past few months my periods have been a bit mixed up due to starting and coming off the pill within a month. I started the mini pill in September and came off it after only 22 days because side effects were too bad. My proper period came again on 19ty Nov which was fine just a normal period for me. Before this period came experienced a period of bleeding which was just black blood. I have been in a relationship with someone since July and we have been having unprotected sex at the start I was nervous and found it painful and did bleed I put this down to being nervous uncomfortable and tight and dry in my vagina. In December 2017 my period was extremely heavy for one day extreme bleeding for most of 24 hours. I have been having unprotected sex and should I be concerned about cervical cancer due three year smear in April
Submitted: 4 months ago.
Category: OB GYN
Customer: replied 4 months ago.
I have been waiting all night for a reply and panicking. I have only become sexually active in past few months. I feel think I feel a lump when I insert finger into my vagina. What could this be and should I be concerned. Freaking out response would be helpful and calm me down.
Expert:  Dr.M.D.Mazumdar replied 4 months ago.

Hello, and thank you for your question.

I am reviewing it now and will reply again in a moment.

Expert:  Dr.M.D.Mazumdar replied 4 months ago.

Thank you for your patience and sorry for the delay in getting back to you.

Your symptoms suggest a hormonal imbalance, not cervical cancer.

Hormonal imbalance can cause irregular periods with heavy or light blood flow. It can take about 3 months for a hormonal imbalance to settle down and for normal menstrual rhythm to start again.

Cervical cancer does not cause heavy blood flow which clears up spontaneously. It usually causes bleeding on touch ( bleeding after intercourse due to pressure by the penis). There may be spotting or light bleeding on and off for a long time.

I do not think that you have cervical cancer. Just a hormonal imbalance which will clear up spontaneously.

I sincerely ***** ***** I have helped you, and that I have earned my 5 star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen (rating me now does not close your question). We can continue here until you are satisfied, simply use the reply box and let me know. Thank you.